# SDR SWIA200819877

- Difficulty date: May 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,608 hours, 39,201 cycles
- Engine: Pwa PW118
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Condition: Damaged
- Location: Apu Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER CONTACTOR IN RT RELAY BOX IS DISCOLORED.  (FOUND AT C-CHECK) REPLACED THE APU STARTER CONTACTOR IAW AMM 25-00-00.
